# SDR P5CA0200655

- Difficulty date: February 26, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 70,159 hours, 17,306 cycles
- System (JASC): 2700 · Flight Control System
- Part: Plug
- Part number: DN8144DL
- Condition: Missing
- Location: Pdu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDU NR 4 DRAIN PLUG MISSING.  INSTALLED PLUG AND FILLED PDU IAW 12-13-12.  PDU RAN OK.
